C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
08/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported that customer had a leak over the weekend.The area of leak is at the port tubing and not the tubing to the cassette, this is also exposing patient¿s skin to the chemotherapy.Add info received on 21-aug-2023.Patient did not receive all of prescribed chemo.Leak discovered by patient.Yes, there is interruption of administration of medication/cause a clinically significant delay in medication that negatively impacted the patient.Patient did not receive all prescribed chemo for cancer regimen, patient was exposed to the chemo.Chemo exposure, no harm.